# SDR YENA20130122016

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 38,704 hours, 14,123 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 9028A000401
- Part serial: 13407
- Condition: Failed
- Location: Te Flap
- Part time: 17,816 hours, 6,504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1418 JAX-BOS, CREW DECLARED EMERGENCY DUE TO FCTL FLAPS LOCKED AT SELECTION OF FLAPS 2 AT 185 KNOTS.  TROUBLESHOOT FLAP ASYMMETRY PER TSM 27-51-00-810-819-A FOUND LEFT APPU (ASYMMETRY POSITION PICK OFF UNIT) TO BE AT FAULT.  REMOVED AND REPLACED APPU PER AMM 27-51-18-00-001-A, OPS TEST GOOD.
